Ask a doctor

Swelling Perlane, will this dissipate as the product gets absorbed in the next six months or is it simply swelling?

I had 1.5mls of perlane injected into each of my cheeks. The strange thing is now under my eyes looks very puffy. The injection was 3 days ago. I am scared I was overfilled. Will this dissipate as the product gets absorbed in the next six months or is it simply swelling?

Doctor Answers (2)

Should Resolve in 2 Weeks

+1
Difficult to say. Most swelling after a injectable resolves after 2 weeks. While it's certainly possible that your were "overfilled," it is far more likely that the puffiness you're experiencing is linked to local tissue trauma and should resolve on its own without further treatment. If you still notice unsightly puffiness after two weeks, ask your doctor to use an agent called hyaluronidase to dissolve the unwanted, excess Perlane.

Web reference: http://www.bobbybukamd.com/services/restylane_nyc

New York Dermatologist
5.0 out of 5 stars 7 reviews

Perlane in Cheeks

+1

It is difficult to make a diagnosis over the internet but in general 1.5 ccs of Perlane divided in two doses for bilateral cheeks, should not make you overdone or overfilled.

If the injection went into the lower lid, the lower lid can be swollen and overfilled. I am assuming the injection was over the malar bone or cheek bone.

Swelling is always a possibility depending on the individual however I don't see very much swelling after perlane injections. And yes if there is swelling, it will resolve. Ice and Ibuprophen may help.

Best wishes

West Orange Plastic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...